BibTeX record journals/tog/ChenZXZ14

download as .bib file

@article{DBLP:journals/tog/ChenZXZ14,
  author    = {Xiang Chen and
               Changxi Zheng and
               Weiwei Xu and
               Kun Zhou},
  title     = {An asymptotic numerical method for inverse elastic shape design},
  journal   = {{ACM} Trans. Graph.},
  volume    = {33},
  number    = {4},
  pages     = {95:1--95:11},
  year      = {2014},
  url       = {https://doi.org/10.1145/2601097.2601189},
  doi       = {10.1145/2601097.2601189},
  timestamp = {Tue, 06 Nov 2018 12:51:26 +0100},
  biburl    = {https://dblp.org/rec/journals/tog/ChenZXZ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics